# SDR UALA2011041501834

- Difficulty date: April 14, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 32,148 hours, 13,974 cycles
- Engine: Iae V2527A5
- System (JASC): 2620 · Extinguishing System
- Part: Panel
- Part number: 700TS06Y12
- Condition: Faulty
- Location: Extinguish Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

'ENG FIRE EXTING-SQUIB' LIGHT OF 'AGENT 1' PUSHBUTTON SWITCH IS OFF DURING 'LOOP-SQUIB TEST'.  ENG 2 SQUIB LIGHT WILL NOT ILLUMINATE DURING FIRE TEST. COMPLETED REQUIRED CHECKS AS REQUIRED IN MEL 2621F. FOUND TO NEED FIRE TEST CONTROLLER IN COCKPIT. SEEMS TO BE  INTERMITTENT. ENG-APU FIRE PANEL (1WD) 565-9002 AVAIL ORD. INSTALLED NEW WIRE(3 CF20) AND TERMINATED AT CONNECTOR 474VU. CONVOLUTED CONDUIT FOR WIRE BUNDLE 26-21-03-0002 IS SEVERED AFT OF LAST BONDABE MOLDING. REPLACED CONVOLUTED CONDUIT FOR ABOVE STATED WIRE ASSY. WIRE 26-21-03-0003 REQUIRES TERMINATION AT CONN 5WE2A DUE TO REPLACEMENT. TERMINATED WIRE AND REPLACED CONN 5WE2A. ENG FIRE PNL OPS CHKS OK. WIRE REPAIRS ACP'D ON EQ#1502013,1502012,1502008.
